# SDR ASAA2014042707588

- Difficulty date: April 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 22,517 hours, 6,960 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 006177
- Condition: Failed
- Location: Cockpit
- Part time: 22,507 hours, 6,958 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S MCDU IS BLANK.  ACFT GROUNDED.  TROUBLESHOT FOUND CAPTAINS CDU BLANK. DOWN POWERED ACFT, SYSTEM DID NOT RESTORE.  REMOVED REF AMM 34-61-01. INSTALLED SERVICEABLE UNIT REF AMM 34-61-01.  GROUND VERIFICATION CHECKS GOOD.  OK FOR SERVICE.
